# SDR CALA2025120211692

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 79,748 hours, 32,509 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG20123
- Condition: Faulted
- Location: Nr 1 Vsv
- Part time: 11,459 hours, 5,397 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 COMPRESSOR VANE.  T/S DATA AND ENGINE TAKE OFF REPORTS IAW AMM MT 75-002, VSV ACTUATOR REQUIRES REPLACEMENT.  REMOVED VSV ACTUATOR IAW AMM 75-32-41 & STARED INSTALLATON OF VSV ACTUATOR IAW 75-32-41-400, UP TO STEP D,(2),(C).  CONTINUED INSTALLATION IAW AMM 75-32-41-400 UP TO STEP 5A.  CONTINUED INSTALLATION OF ENGINE 1 VSV ACTUATOR THROUGH AMM 75-32-41-400-010-A01 STEP 5.D.1. IDLE LEAK CHECKED GOOD, ONLY HIGH POWER ASSURANCE TEST REMAINS. PERFORMED HIGH POWER ASSURANCE CHECK IAW AMM 71-00-00-710-013-C, OPS CHECK WENT WELL. ENGINE NR 1 OPERATED WITHIN THE ALLOWABLE PAREMETERS, NO FURTHER ISSUES AT THIS TIME.
